# SDR DALA2020031401841

- Difficulty date: March 13, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM INSPECTION RETRACTION JACK/FORWARD PINTLE FITTING LOCATED ON REAR SPAR BTW RIB 2 TO RIB 5 AT MLG AS PER E/RA 584592-14 (AD RELATED 2016-08-13) ON LH WING, PERFORMED REPAIR INSTRUCTIONS SECT II RETRACTION JACK/FORWARD PINTLE FITTING LOCATED ON REAR SPAR BTW RIB 2 TO RIB 5 AT MLG ASPER PRI 584592-14 REV 0 AND REV 1 AND ER/A 584592-14 AD REV A
